# SDR CALA0100145

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 18,084 hours, 9,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GOUGES ON RT FUSELAGE SKIN PLATE CLOSE TO HORIZONTAL ATTACH FITTING BETWEEN STA 1140 AND 1150.  THE SKIN PLATE WAS REMOVED AND A NEW SKIN PLATE WAS INSTALLED IAW SRM 51-40-02.
